Zipf's Hyperboloid?Author(s): Sandra L. Arlinghaus | Michael Batty
Journal: Solstice : An Electronic Journal of Geography and Mathematics ISSN 1059-5325
Volume: 17; Issue: 1; Date: 2006;
Keywords: Zipf | rank | size | non-Euclidean | hyperbolic geometry | Poincare disk
The link to the fulltext on a current website is given below. Should that link fail to work, please go to this persistent URL and download the associated file for this issue. http://deepblue.lib.umich.edu/handle/2027.42/58219While you are there, take a look around and see if there are other issues and documents that are related to your interests!